# SDR DALA2017070605231

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,368 hours, 22,930 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Card
- Condition: Burned
- Location: Galley Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

CREW REPORTED THE FORWARD GALLEY OVEN CONTROL PANEL CAUGHT FIRE. FLIGHT ATTENDANT PUT THE FIRE OUT WITH AN EXTINGUISHER AND SECURED THE CIRCUIT BREAKER FOR THE OVEN.   MAINTENANCE REMOVED OVEN AND INSPECTED AREA. NO EXTERNAL DAMAGE FOUND. FOUND CIRCUIT CARD BURNED IN OVEN CONTROL PANEL. REPLACED FORWARD OVEN IAW AMM 25-30. OPS CHECKED GOOD.
